# SDR DALA2022071304870

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 PASSENGER CREW DOOR 841 HARD TO OPEN/CLOSE. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-11-14. OK FOR SERVICE. (2317820)
